Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
somehelp123

Aha+ Purge?

Recommended Posts

Hi all,

I just added AHA+ into the regimen; I used1/2 moisturizer and 1/2 AHA+. I woke up this morning with a nasty cyst on my cheek. I haven't had a cyst like this in months. I just wanted to know if anyone has experience increased breakouts with AHA+ when first adding it to the regimen? I would assume this is normal because tazorac does the same thing. I don't know though, any tips or advice?

thanks :)

Share this post


Link to post
Share on other sites

If you just used AHA that one time. chances are it wasn't the cause of the breakout. Acne actually takes time to form and notice on the skin. From my experience with AHA, I didn't experience any purging.

Share this post


Link to post
Share on other sites

thanks for the reply :) would you recommend using AHA+ 2-3 times a week with moisturizer when introducing it to your skin?

I second what nicmic said. As far as getting you skin used to the AHA. I would start using it every 2 to 3 days until your skin gets used to it. Maybe after a couple of weeks start using it every other day if you skin is handling it well. Then I think it's safe to move to using it daily if your liking the results. I love the AHA. I'm not using The Regimen as a treatment, I don't react well to BP. I do use the AHA every night though and I LOVE LOVE LOVE it!! Really cleared up my hyper pigmentation quickly, also gives my skin a nice glow!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×